# SDR DALA2024111210894

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 93,772 hours, 17,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1809 DURING SVC FOUND EMERGENCY PATH LIGHTS OUT AT SEATS 20-22 LEFT SIDE. CORRECTIVE ACTION: R/R CHARGER AND BATTERY PACK (M6759) IAW B767-400 AMM33-51. OPS CHK GOOD. A/C OK FOR SVC. (6619738)
